Hey guys! So I am almost done my 4th week of accutane. My lips have become A LOT dryer and so has my nose. To fix the dry skin around my mouth which I mentioned on my other post I just started using a moisturiser by vichy. I only apply it around the dry areas because it does contain oil and I hav eoily skin, which is a big no no. My acne isnt much better. I still have pimples on my face quite frequently and when they come they are in clusters of 2-3 and they are a bit small, but cystic. Kinda sucks I'm waiting for my parents to come back from their trip, so that I can go to the derm and up my dosage. Right now I am on 35mg every monday, wednesday, and friday. Hoping to go to 40 mg every day. There's really not much difference in my skin from the start of the accutane journey. Oh one more thing! I have this weird bumpy rash on my the top of my hands. Its not red or itchy or anything, but its so weird! Let me know if you think you know what it is!
Hey guys! I just wanted to post an update on Accutane. I just started taking the meds this week and I am super excited!!!! I am on a dose of 40 mg a day, which I only take on Monday, Wednesday, and Friday. So I have only taken 3 pills, but omg the dryness really kicks in. Almost immediately my face started to start flaking and peeling. I look like I'm 60 years old with all the dry skin. I tend to get dry areas around my mouth and nose and around my nose. With the Accutane, I have dry skin pretty much all over, but now the dry areas are even more enhanced. I guess its time to buy a new moisturizer. I've also experienced more breakouts. I have 1 big zit type pimple on my left cheek which has been slowly getting smaller. I also have several smaller pimples on both cheeks. A strange thing was that I started developing acne on just the right half of my forehead. They are smaller whitehead type pimples, but they are still there. Anyway, that's all I have to say about Accutane for now. I haven't had any other side effects like sore joints or headaches or anything. I think i'll be posting weekly updates, just to keep it consistent. I also feel like this is an amazing way to vent any thoughts I have so far about the drug or anything else related to skin.
Hey guys! So I just came back from my derm and apparently their was a fluctuation in my thyroids results from my blood tests. The one I took July 16 showed that my thyroid levels were normal (1.82), but the one i took yesterday showed that my thyroid levels had gone extremely up (5.83). My derm said it was very bizarre for my levels to have changed so rapidly, because normally any thyroid changes would occur over many years, not weeks. So he said it might have been a fluke by the blood lab. He also said its best not to start accutane until we know that I don't have a thyroid issue. He gave me another blood test to take in 2-3 weeks and if that comes out normal then I can start the tane. He said if I wanted to I could still start the Accutane prescription, but it might alter my blood tests. I was just wondering if anyone knew what would happen if I did start the Accutane right away and still take the blood test 2-3 weeks later? Please leave any advice you can. It would be greatly appreciated.
Hey guys! I just want to start off by introducing myself. I am a 17 year old girl and I have been dealing with acne since I was in Junior High (grade 7). In the start, my skin was actually pretty great. I would get 1 pimple a month just around my time of month and then for the rest of the time i'd be 100% clear. I also would not have any dark spots/hyperpigmentation left after my acne. In grade 8 I started getting more than 1 pimple, which at the time was a huge deal for me. So, I went to the doctor and asked him to give me some pills. He prescribed me Differin and minocycline. It was my holy grail for about 2 years and then it stopped working. During these 2 years I still had acne but it was down to 1 every 2/3 months. It also began to leave dark spots. Another thing that happened was that my periods had stopped. They would occur, but randomly, maybe once or twice a year! I still have this problem. So, after the minocycline stopped working I was referred to a dermatologist. The dermatologist was absolutely awful! I would come in each time and he would keep me on the minocycline every time despite my efforts of telling him it wasn't working. After the 3rd month of seeing this guy I switched to a different dermatologist. The new dermatologist was much more understanding. He would actually take time to understand my problems and try his best to please my wishes. He prescribed me doxycycline and Tactuo. The doxy and Tactuo worked to an extent but my skin was far from perfect. After 3 months I went back and I have now been prescribed Accutane. Right now my skin has gone from having tiny pores to huge pores that absorb my makeup in just 2-3 hrs. I have acne on both cheeks and my forehead, and I have post-acne marks, as well as 1 or 2 ice pick scars. I got my blood test done around July 10 and I am going for my second in a couple of days. I will then go back to my derm for my accutane prescription. Last time I talked to him he said he would be giving me a prescription of 35 mg every 2 days. IMO this is a low dose in comparison to what I have seen on this website. I guess it's a good way to begin accutane and I do only weigh 42 kg. I really do appreciate any and all comments and I would love any tips or recommendation of products from you guys!